# SDR USAA2012111300002

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 94,270 hours, 33,602 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 175N2001U3
- Condition: Debonded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - AREA OF DISBOND ON VERTICAL STABILIZER FORWARD SPAR BOX PANEL BETWEEN BS 1729 TO BS 1786 & BEWTEEN FSS119 TO FSS191.  REPLACED VERTICAL STABILIZER FORWARD SPAR BOX PANEL IAW B757 SRM 51-40-02 & BOEING DRAWING 175N2001.
